MathSciNet Relay Station
MathSciNet bibliographic data
MR928519 11B75 (11B05 11D85 11P55)
Pintz, János; Steiger, W. L.; Szemerédi, Endre On sets of natural numbers whose difference set contains no squares. J. London Math. Soc. (2) 37 (1988), no. 2, 219–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement